# SDR ASAA0843011

- Difficulty date: May 18, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378252
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE IS DENTED.  REMOVED DAMAGED AREA OF SKIN FABRICATED AND INSTALLED REPAIR SKIN AND SPLICE PLATES IAW B737 400 SRM 55 10 01 REPAIR 12.
